# SDR USAAD97182

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Part number: 976J2544
- Condition: Inoperative
- Location: Electronics Bay
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CLT - FL 1005 - EN ROUTE CLT-SRQ, THE LEFT GENERATOR TRIPPED THE LEFT AC BUS AND LEFT GENERATOR OFF.  THE LEFT GENERATOR OFF LIGHT ILLUMINATED.  AFTER STARTING THE APU, NO APU BLUE LIGHT ILLUMINATED ALTHOUGH THE APU WAS AT 98 PERCENT AND APU EGT WAS NORMAL.  APU VOLTS AND FREQS WERE ZERO.  MAINTENANCE FOUND NR 1 GENERATOR AND APU GCU TRIPPED.  REPLACED NR 1 ENGINE GCU AND RESET APU GCU.  RAN ENGINES AND APU, CYCLED AND RECYCLED GENERATORS SEVERAL TIMES.  FREQ AND VOLTS CHECKED GOOD.  (M)
